MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens

Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens
Model Number CC60WF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure lens haptic found to be torn.The lens was implanted and removed on the same day.Additional information received and stated that, the originally scheduled procedure was completed on the same day.As per the surgeon contributory cause was possible issue with the lens cartridge; during injection, the iol trailing haptic stuck on the plunger.When the doctor attempted to free it with his second instrument, the trailing haptic tore off.The tech noted that the cartridge was cracked and indicated that the trailing haptic might have been stuck between the plunger and cartridge.There was no impact to the patient as the doctor was able to remove the damaged iol immediately without issue.
 
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Clareon Aspheric UV Absorbing IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50813199
Report Number1119421-2026-01894
Device Sequence Number13423929
Product Code HQL
UDI-Device Identifier00380652396899
UDI-Public(01)00380652396899(17)300304(11)260306(10)16209734
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number16209734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured03/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II Loading Forceps.; MONARCH III IOL Delivery System, Cartridge D.; MONARCH III IOL Delivery System, Injector.; PROVISC Ophthalmic ViscoSurgical Device.
Patient Age69 YR
Patient SexMale